# SDR DALA2016070505077

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP BEAM 1 AFT SIDE AT FWD LT OVERWING EMERGENCY EXIT.  CLIP WAS REPLACED IAW SRM 51-41-01, 51-41-02, 51-41-05, AND DWG 9957735.
